On Cohomological Periodicity of ZG-Lattices.

Olympia Talelli

Mathematische Zeitschrift (1979)

  • Volume: 169, page 119-126
  • ISSN: 0025-5874; 1432-1823

How to cite


Talelli, Olympia. "On Cohomological Periodicity of ZG-Lattices.." Mathematische Zeitschrift 169 (1979): 119-126. <http://eudml.org/doc/172886>.

author = {Talelli, Olympia},
journal = {Mathematische Zeitschrift},
keywords = {periodic Zg-lattice},
pages = {119-126},
title = {On Cohomological Periodicity of ZG-Lattices.},
url = {http://eudml.org/doc/172886},
volume = {169},
year = {1979},

AU - Talelli, Olympia
TI - On Cohomological Periodicity of ZG-Lattices.
JO - Mathematische Zeitschrift
PY - 1979
VL - 169
SP - 119
EP - 126
KW - periodic Zg-lattice
UR - http://eudml.org/doc/172886
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.